# SDR 96ZZZX5020

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4645D
- Make and model: Beech G35
- Aircraft serial: D4840
- System (JASC): 3110 · Instrument Panel
- Part: Instrument Panel
- Condition: Poor Support
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A PORTION OF TOP FUSELAGE SKIN EXTENDING FROM WINDSHIELD LINE AFT TO INSTRUMENT PANEL WAS REMOVED.  SUBMITTER SUSPECTS THIS SECTION OF SKIN REMOVED TO MAKE IT EASIER TO INSTALL A NEW 1-PIECE SPEED SLOPE WINDSHIELD.  THIS SECTION PROVIDES STRUCT  STRENGTH AND SUPPORT FOR INSTR PANEL AND SHOCK MOUNTED SUB-PANEL.  THE TOP OF INSTR PANEL HAD LITTLE FORE AND AFT SUPPORT AND ENTIRE PANEL WEAKLY SUPPORTED BY CHANNEL THAT RUNS ALONG BOTTOM OF PANEL ATTACHED TO LT AND RT SIDEWALLS.  BY MOVING CONTROL COLUMN UP AND DOWN, ENTIRE INSTR  PANEL WOULD FLEX AT LEAST .50 INCH.  SUBMITTER RECOMMENDS WHEN OLDER BONANZA'S HAVE WINDSHIELD MODS DONE, TAKE PRECAUTIONS NOT TO LOSE INSTRUMENT PANEL STRUCTURAL STRENGTH.
